# SDR REXA97239

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Engine: Ge CT75A2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6053T90G01
- Condition: Worn
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT LEFT ENGINE OIL CONSUMPTION ON OVERSERVICEABLE LIMITS.  REMOVED AND REPLACED LEFT POWER TURBINE IAW AMM 71-00-05.  PERFORMED ON WING BREAK IN  AND GROUND POWER ASSURANCE RUNS.  OPS AND LEAK CHECK GOOD.  REMOVED LEFT ENGINE FROM OVERSERVICEABLE LIMITS.  AIRCRAFT OK FOR SERVICE.  (M)
